×

zbMATH — the first resource for mathematics

A generalization of Sturm’s comparison theorem. (English) Zbl 0144.36301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Courant, R; Hilbert, D, Methods of mathematical physics I, (1953), Wiley (Interscience) New York · Zbl 0729.00007
[2] Clark, C; Swanson, C.A, Comparison theorems for elliptic differential equations, (), 886-890 · Zbl 0134.09001
[3] Leighton, W, Comparison theorems for linear differential equations of second order, (), 603-610 · Zbl 0118.08202
[4] Hartman, P; Wintner, A, On a comparison theorem for self-adjoint partial differential equations of elliptic type, (), 862-865 · Zbl 0067.07903
[5] Kreith, K, Comparison theorems for constrained rods, SIAM rev., 6, 31-36, (1964) · Zbl 0145.32901
[6] Duff, G.F.D, Partial differential equations, (1956), University of Toronto Press · Zbl 0071.30903
[7] Jentzsch, R, Über integralgleichungen mit positivem kern, J. reine angew. math., 141, 235-245, (1912) · JFM 43.0429.01
[8] Aronszajn, N, A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, J. math. pures appl., 36, 235-249, (1957) · Zbl 0084.30402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.